# SDR USAA200506001

- Difficulty date: June 7, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N777
- Make and model: Boeing 737-4B7
- Aircraft time: 40,155 hours, 26,511 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3.2 INCH CRACK FOUND AT BS 727E S23R.  REPAIR DOUBLER PER SRM 53-00-01.
